# SDR 2022F00360

- Difficulty date: September 27, 2022
- Submitted: September 27, 2022
- Operation: General aviation
- Aircraft: N598QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0157
- Aircraft time: 4,022 hours, 2,633 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: None
- Part number: 69231403
- Part serial: NA
- Condition: Corroded
- Location: Zone 500
- Part time: 4,022 hours, 2,633 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING EXTENSION UPPER SKIN DAMAGE (CORROSION). ACCOMPLISHED TEXTRON AVIATION REPAIR LETTER DQ36161M1 DATED: SEPT 14, 2022, LEFT WING EXTENSION UPPER SKIN DAMAGE (CORROSION).
